A 20-year-old female asked:
Disclaimer

i have a paragard iud. is it normal to sometimes get a gummy brownish discharge? sometimes it's clear

1 doctor answer
Dr. Ron Eaker
Dr. Ron Eaker answered
Specializes in Obstetrics and Gynecology
Common: This is normal and not a problem unless you have a profuse discharge, odor, or irritation
Answered on Sep 28, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old female asked:
Dr. Jeffrey Levine
30 years experience Family Medicine
Yes it probably is.: The paragard (copper-t) iud contains no hormones, so it generally does not have any significant effect on a woman's menstrual cycle, including ovulati ... Read More
A 27-year-old female asked:
Dr. Christina Adberg
25 years experience Obstetrics and Gynecology
Can be normal: The first six months after getting an iud, there are more cramps then you are probably used to. However those symptoms should improve over time. You c ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Nabila Babar
Specializes in Internal Medicine
Have it checked: make sure not infection. however the IUD can cause increase discharge
1
1 thank
A 19-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Hard to answer: There isn't enough information in your question to answer it properly.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month